MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1416
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Balance Problems (4401)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in march 2026.Block d2b: additional pro code selection that applies to the indication of this device block d6b: exact date unknown, explant occurred in march 2026.The ipg was not returned for analysis; therefore, a technical analysis could not be performed.However, it was confirmed the ipg met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the event.A review of the instructions for use (ifu) confirmed that gait difficulty and loss of adequate stimulation are known risks associated with use of dbs.Based on a thorough review of the reported complaint boston scientific concluded that the probable cause of the event was unable to be established.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced inadequate stimulation that impacted his balance.The patient needed a focused ultrasound and therefore decided to undergo an explant procedure of their dbs device.No further information was able to be obtained despite good faith efforts.

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25368154
Report Number3006630150-2026-03741
Device Sequence Number10049055
Product Code MHY
UDI-Device Identifier08714729985020
UDI-Public(01)08714729985020(17)251024(10)223296
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/24/2025
Device Model NumberDB-1416
Device Catalogue NumberDB-1416
Device Lot Number223296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/02/2026
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale